# SDR UPS98828220

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corrosion
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, REMOVED FWD SKIN ON RIGHT SIDE OF TAIL CONE DUE TO CORROSION.  FAB NEW SKIN IAW DAC DWG 5644500, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-21.
